Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Reason for reoccurring symptoms of Giardia and how can it be treated?

I was diagnosed with Giardia a few years back and was prescribed Nitacure (BD for 3 Days) and Nex-OZ (BD for 5 days). I took this course once but since the problem reappeared in 2-3 months, I repeated the course. I have repeated this course several times in a year for last 2-3 years. When I take the medicine, it has the effect of immediately ending stomach bloating , ending my irregular (and sometimes loose) motions, reducing my excessive sleeping (I would wake up absolutely fresh after 5 - 6 hours sleep), finishing off acidity issues and in these years it has also reduced my body puffiness and my weight as well. Problem is that I had to keep taking this every couple of months. Now I am not taking it as I am not sure this is the right thing. I have a habit of biting my nails (probably the culprit in the first place). How should I pursue the diagnosis/treatment for my irregular stomach?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to health care magic forum,

giardia is mostly acute condition. and it is because of consuming impure water.

but if it is recurrent then further treatment is necessary.

-use drinking water after boiling it.
Answered: Thu, 19 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor